DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/5259

Title: Finite-time behavior of slowly cooled annealing chains
Authors: DESAI, MP
RAO, VB
Keywords: markov-chains
convergence
algorithm
Issue Date: 1997
Publisher: CAMBRIDGE UNIV PRESS
Citation: PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES, 11(2), 137-176
Abstract: We present results on the finite-time behavior of the discrete-time, finite-space version of the simulated annealing algorithm. The asymptotic and finite-time behavior of the annealing algorithm under slow cooling will be shown to depend on the largest eigenvalue of a certain matrix. To illustrate the utility of our results, we study the slowly cooled annealing algorithm applied to the maximum matching problem and demonstrate a polynomial randomized approximation property of the algorithm.
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/5259
http://hdl.handle.net/10054/5259
ISSN: 0269-9648
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback